# SDR DALA13020309201

- Difficulty date: April 29, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N901DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53381
- Aircraft time: 49,026 hours, 27,116 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 859
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SEAT TRACK RBL 22 BS 859 HAS UPPER SURFACE CORROSION.  REMOVED CORROSION. FOUND TO BE OUT OF LIMITS. R & R DAMAGED SECTION OF SEAT TRACK IAW SRM 53-40-01 VOL I.
